# SDR GLBA20100902F

- Difficulty date: September 2, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Engine: Pwa PT6*
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AFTER CLOSING THE AIR STAIR DOOR THE OUTSIDE HANDLE CAME OFF.  MAINTENANCE REPLACED THE CABIN DOOR HANDLE SNAP RING PN MS16624-1075, REF MM 52-10-05 STEPS (A,B).
